Tremor: Drug-induced

J. C. Morgan, S. H. Mehta, K. D. Sethi

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Drug-induced tremor is common in clinical practice and is usually easily treated by removing the offending drug(s). Recognition of drugs that can cause or worsen tremor is essential to avoid unnecessary diagnostic tests and more polypharmacy. Recognition of the major tremorogenic drugs and the features of the tremors they cause helps clinicians diagnose these movement disorders and recommend appropriate treatments.

Original languageEnglish (US)
Title of host publicationEncyclopedia of Movement Disorders
PublisherElsevier Inc.
Pages285-289
Number of pages5
ISBN (Electronic)9780123741059
ISBN (Print)9780123741011
DOIs
StatePublished - Jan 1 2010

Keywords

  • Albuterol
  • Amiodarone
  • Cyclosporine
  • Drug induced
  • Lithium
  • Metoclopramide
  • Neuroleptics
  • Selective serotonin reuptake inhibitors
  • Tacrolimus
  • Tremor
  • Tricyclic antidepressants
  • Valproate

ASJC Scopus subject areas

  • Medicine(all)
  • Neuroscience(all)

Fingerprint Dive into the research topics of 'Tremor: Drug-induced'. Together they form a unique fingerprint.

  • Cite this

    Morgan, J. C., Mehta, S. H., & Sethi, K. D. (2010). Tremor: Drug-induced. In Encyclopedia of Movement Disorders (pp. 285-289). Elsevier Inc.. https://doi.org/10.1016/B978-0-12-374105-9.00024-1